Categories
Why Shop with Us

Recently Viewed

Galpharm Childrens Ibuprofen Suspension 100ml

Dispatched in 24 hours Delivered in 2 to 3 days
Galpharm Childrens Ibuprofen Suspension 100ml

Galpharm Childrens Ibuprofen Suspension 100ml

Eligible for 15% Off Everything

TEST price:£1.85
priceWithoutCurrency:1.85
£1.57 |
£1.85£1.57
Qty:

Availability: In Stock

Description

For the reduction of fever (including post immunisation fever) and for the relief of mild to moderate pain such as headache, sore throat, teething pain and toothache, cold and flu symptoms and minor aches and sprains.

Write a review

Write a review

Rating: Rating Star Rating Star Rating Star Rating Star Rating Star


Captcha

Ingredients

Each 5ml contains Ibuprofen 100mg as the active ingredient. Also contains Liquid Maltitol (E965), Sodium methylparahydroxybenzoate (E219) and Sodium propylparahydroxybenzoate (E217). See enclosed leafelt for further advice.

Directions

For oral use.

Shake well before each use

A spoon is provided to measure doses of 2.5ml or 5ml, as required.

Do not give to a child weighing less than 5kg.

Children over 7 years: Two 5ml spoonfuls to be given 3 times a day.

Children 4 to 7 years: One 5ml spoonful plus one 2.5ml spoonful (7.5ml) to be given 3 times a day.

Children 1 to 4 years: One 5ml spoonful to be given 3 times a day.

Infants 6 months to 1 year: One 2.5ml spoonful to be given 3-4 times a day.

If your childs symptoms persist for more than 3 days, or if new symptoms occur, talk to your doctor.

Babies 3 to 6 months: One 2.5ml spoonful to be given 3 times a day.

Do not give to babies aged 3 to 6 months for more than 24 hours.

Doses should usually be given every 6-8 hours, preferably with or after food.

Do not give more often than every 4 hours. Do not exceed 4 doses in any 24 hour period.

Do not give to children under 3 months except for post-immunisation fever: One 2.5ml spoonful may be given followed by one further 2.5ml spoonful 6 hours later if necessary.

No more than 2 doses should be given in 24 hours.

If fever is not reduced, talk to your doctor.

Warnings

For short-term use only.

Do not exceed the stated dose

Preparation and Usage

Please read the enclosed leaflet carefully before using this product.

Always keep medicines out of sight and reach of children and babies